# SDR 2004UALA00832

- Difficulty date: August 30, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 9,443 hours, 3,810 cycles
- Engine: Iae V2522A5
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN LOWER SURFACE OF HORIZ STAB SKIN RT.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
